# SDR USAABB97001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: AS21008
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

GSO - FL 205 - DURING CLIMB-OUT FROM CLT, PASSING THROUGH FL 230, CREW RECEIVED THE FIRE WARNING FROM THE NR 2 ENG.  CREW FIRED BOTH BOTTLES, BUT THE WARNING LIGHT REMAINED ILLUMINATED.  THE ENG WAS SECURED.  THE LIGHT EXTINGUISHED AS THE A/C DESCENED THROUGH 10,000 FT.  THE FLT DIVERTED TO GSO AND LANDED WITH NO FURTHER INCIDENT.  MX FOUND A BOLT MISSING FROM THE RIGHT LPT COOLING AIR MANIFOLD, WHICH MELTED THE FIRE HARNESS.  THE HARNESS, OVERHEAT SWITCH AND BOLT WERE REPLACED.  ROLLS ROYCE IPC REFERENCE (BOLT) 72-52-03 FIG 01 PG 1 ITEM 103.  (M)
